i take several medications linopril metformin glipizide simvastin omperazole 81mg asprin lidocaine patches for back pain and orajel benzocaine for tooth ache my doctor just gave me lorazepam yesterday as well as zolpidem for sleep
9 Nov 2010
Here is an excerpt I copied from an interesting article. I hope this helps.
Laboratory slip-ups are to blame for many of the mistaken test results. But even perfect labs running perfect tests will also find many false positives.
False positives are caused by:
*Nasal decongestants such as Dristan, Neosynephren, Vicks Nasal Spray, and Sudafed, which cause false positives for amphetamines.
*Poppy seeds like those on a dinner roll, which cause false positives for opiates. Even the highest-quality test currently available, the GCMS test, still confuses poppy seeds with heroin.
*Pain relievers such as Advil, Nuprin, Midol, Trendar, or any medicine containing Ibuprofin cause false positives for marijuana.
*Antibiotics such as amoxicillin or ampicillin cause false positives for cocaine.
The above list is only a beginning. Most substances which people have in their blood have never been tested to see if they cause false positives. Indeed, even some natural body enzymes cause false positives. According to research validated by the Congressional Office of Technology Assessment, melanin, the natural pigment which makes skin dark, can cause false positives for marijuana.
20 Mar 2012
I also believe the city one lives in, the history, if any, of corruption in the police department, and the one doing the testing has much to do with the result. Three of my first cousins are Chicago cops, along with two boyhood friends and they agree, so I'm certainly not biased against cops.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 11 Apr 2010
... lisopril glipizide metformin 81mg asprin simvastin omerazole lidocaine patches for pain for up to 12 hours a day amoxicillian for upper ...
1 answer • 1 Oct 2010
I tested positive for cocaine from using benzocaine on my teeth and my counselor did research and said it was from the oragel and explained anything ...
2 answers • 28 Dec 2011
3 answers • 19 Mar 2013